# SDR AWXA200201141

- Difficulty date: October 28, 2002
- Submitted: November 19, 2002
- Operation: Air carrier
- Aircraft: N173AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23632
- Aircraft time: 57,410 hours, 35,710 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26602218
- Condition: Delaminated
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-19 CHECK THE NR 5 LEADING EDGE SLAT AT THE INBOARD AND OUTBOARD ENDS OF WEDGE WAS FOUND TO BE DELAMINATED. MAINTENANCE REMOVED DAMAGED AREA OF SKIN ON THE NR 5 LEADING EDGE SLAT AT THE INBOARD AND OUTBOARD END OF WEDGE. APPLIED ADHESIVE, REPLACEMENT SKIN, AND DOUBLERS IAW SRM.
